# SDR R61A201412071229

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 27,626 hours, 20,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT PART OF THE EMERGENCY LIGHT STRIP AT SEAT 4C WAS LOOSE. MAINTENANCE SECURED THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
